# SDR ASMF201306007

- Difficulty date: June 14, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N861AM
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- Aircraft time: 34,474 hours, 17,361 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Dented
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, THE RT FWD SERVICE DOOR WAS DAMAGED, PROMOTING A DENT OF 1.5" LENGTH, 0.020" DEPTH, AT BS 343.2, ON STRINGER 13R.  MX PERSONNEL ISSUED THE NON ROUTINE CARD A0206436. , THE RT AFT SERVICE DOOR WAS REWORKED IAW SRM 53-00-01, PARA 4B (3), FIG 103, DETAIL G, ALLOWABLE DAMAGE 1; ALL CORRECT.
